# SDR SWAA2025042805677

- Difficulty date: March 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ACCESS PANEL 571 DB AT LT WING.   REPAIRED ACCESS PANEL 571 DB AT LT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9.
